# SDR HEEA076299

- Difficulty date: October 1, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N5736D
- Make and model: Bell 212
- Aircraft serial: 31135
- System (JASC): 6300 · Main Rotor Drive System
- Part: Oil Cooler
- Part number: 8538100
- Part serial: 83A1284
- Condition: Contaminated
- Location: Main Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OIL COOLER HAS METAL CONTAMINATION.
